Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Ups and Downs

Posted Sep 22 2010 12:35pm

Well, the road has taken a downward dip. No, nothing drastic or serious. Just a little dip. The dehydration has returned via vomiting and diarrhea. Luckily, we were able to catch it this time and our onc took some action which is unusual. Not to speak badly of him but the good onc sometimes won’t take any action. Guess he’d rather just wait to see what happens.

So now, I sit here with an IV in my left arm through which passes fluid to rehydrate me like at the hospital. Meanwhile I am watching my Jason Bourne movies; Glenda really likes that. They also prescribed Zofran for nausea and vomiting. That works very well and makes it possible for me to eat and keep it down. Much better than the Compazine that was a total failure.

One thing I don’t want to happen is that I end up counting on the IV to rehydrate like my neighbor’s wife does. This journey is rough enough without getting accustomed to needles and IV’s. I don’t ever want that to happen to me, or us.

The IV has helped me feel better right away and I am able to eat again. Amazing how that works eh what?

Thankfully, college is some time away. Hopefully I’ll be well enough to go back and get those credits I need to attend the university. All I need is another five years.

Post a comment
Write a comment:

Related Searches